# SDR J7SA2025031400438

- Difficulty date: March 6, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N385FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500630
- Aircraft time: 3,671 hours, 2,618 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: DAP0010102
- Part serial: 180PG
- Condition: Faulted
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EXPERIENCED BRAKE FAILURE WHILE HOLDING SHORT OF RUNWAY 26R, WITH BRAKE FAIL CAS MESSAGE ILLUMINATING AND THE AIRCRAFT BEGINNING TO ROLL. CREW MANEUVERED THE AIRCRAFT AWAY FROM THE HOLD SHORT LINE AND ONTO THE RAMP TO REMAIN CLEAR OF THE TAXIWAY. THE PARKING BRAKE WAS USED TO STOP THE AIRCRAFT ABRUPTLY, PREVENTING REENTRY INTO THE ACTIVE TAXIWAY. HYDRAULIC SYSTEM AND EMERGENCY BRAKE ACCUMULATOR PRESSURE WERE NORMAL, WITH THE HYDRAULIC RESERVOIR PROPERLY CHECKED AND WITHIN LIMITS. TROUBLESHOOTING LED TO A FAULTING BRAKE CONTROL MODULE (BCM). REPLACED BCM IAW PH300 AMM 32-41-07. PERFORMED HYDRAULIC SYSTEM BLEEDING IAW 29-10-00 AND BRAKE FUNCTION CHECK IAW 32-41-00. BRAKE FUNCTIONAL TEST WAS SATISFACTORY.
